Remarks on the spaces of differentiable multifunctions

Volume 92 / 2011

Andrzej Kasperski Banach Center Publications 92 (2011), 167-175 MSC: 28B05, 26A24, 46F99, 47E99. DOI: 10.4064/bc92-0-11

Abstract

In this paper we consider some spaces of differentiable multifunctions, in particular the generalized Orlicz-Sobolev spaces of multifunctions, we study completeness of them, and give some theorems.

Authors

  • Andrzej KasperskiInstitute of Mathematics
    Silesian University of Technology
    Kaszubska 23
    44-100 Gliwice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image